Some Results by Using CLR’s-Property in Probabilistic 2-Metric Space

Main Article Content

V. Srinivas, K. Satyanna


The aim of this paper is to generate two fixed point theorems in probabilistic 2-metric space by applying CLR’S-property and occasionally weakly compatible mappings (OWC), these two results generalize the theorem proved by V. K. Gupta, Arihant Jain and Rajesh Kumar. Further these results are justified with suitable examples.

Article Details


  1. K. Menger, Statistical metrics, Proc. Natl. Acad. Sci. USA. 28(12) (1942) ,535-537.
  2. C. Alsina, B. Schweizer, and A. Sklar, On the definition of a probabilistic normed space, Aequationes Math. 46(1-2) (1993), 91-98.
  3. S. N. Mishra, N. Sharma and S. L. Singh, Common fixed points of maps on fuzzy Metric spaces, Int. J. Math. Math. Sci. 17(1994), 253-258.
  4. Altun, Ishak, and Duran Turkoglu, Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwan. J. Math. 13 (2009), 1291-1304.
  5. X. Zhang, H. He, Y. Xu, A fuzzy logic system based on Schweizer-Sklar t-norm, Sci. China Ser. F: Inform. Sci. 49(2) (2006), 175-188.
  6. V. M. Sehgal, A. T. Bharucha-Reid, Fixed points of contraction mappings on probabilistic metric spaces, Math. Syst. Theory 6(1-2) (1972), 97-102.
  7. M. A. Al-Thagafi, N. Shahzad, A note on occasionally weakly compatible Maps, Int. J. Math. Anal 3.2 (2009), 55-58.
  8. V.K. Gupta, A. Jain and R. Kumar, Common fixed point theorem in probabilistic 2-Metric space by weak compatibility, Int. J. Theor. Appl. Sci. 11(1) (2019), 09-12.
  9. S. Chauhan, W. Sintunavarat, and P. Kumam, Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces using (JCLR) property, Appl. Math. 3 (2012), 976-982.
  10. K. Satyanna, V. Srinvas, Fixed point theorem using semi compatible and sub sequentially continuous mappings in Menger space, J. Math. Comput. Sci. 10(6) (2020), 2503-2515.